# SDR ASOA201000578

- Difficulty date: April 19, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N707EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10057
- Aircraft time: 19,201 hours, 13,168 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 675-761
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAILS FROM FS 675-761 HAVE CORROSION. FOUND OUT OF LIMITS IAW SRM 53-41-51. REPLACEMENT NOT REQUIRED REPAIR IAW REO 670-53-00-013, REV B, DATE 2009-06-18. BLENDED OUT RT SIDE SEAT RAILS FROM FS675-761 REF REO 670-53-00-013 REV B DATE 2009-06-18.  APPLIED ALODINE IAW SRM 51-21-16.
